# SDR DALA1051729009

- Difficulty date: December 9, 2010
- Submitted: December 20, 2010
- Operation: Air carrier
- Aircraft: N909DE
- Make and model: Doug MD-88
- Aircraft serial: 53418
- Aircraft time: 45,125 hours, 36,224 cycles
- Engine: Pwa JT8D*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 218-227
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IMPROPER RIVETS AND DOUBLER DAMGED ON FUSE SKIN REPAIR STA 218-227, L16L AND 18L.   EXTERNAL AND INSTERNAL DOUBLERS WERE R & R IAW SRM 53-04D, FIG 12C.
